Taiwanese Journal of Mathematics

Weighted $L^p$ Boundary Value Problems for Laplace's Equation on (Semi-)Convex Domains

Sibei Yang

Full-text: Open access

Abstract

Let $n \geq 2$ and $\Omega$ be a bounded (semi-)convex domain in $\mathbb{R}^n$. Assume that $p \in (1,\infty)$ and $\omega \in A_p(\partial \Omega)$, where $A_p(\partial \Omega)$ denotes the Muckenhoupt weight class on $\partial \Omega$, the boundary of $\Omega$. In this article, the author proves that the Dirichlet and Neumann problems for Laplace's equation on $\Omega$ with boundary data in the weighted space $L^p_{\omega}(\partial \Omega)$ are uniquely solvable. Moreover, the unique solvability of the Regularity problem for Laplace's equation on $\Omega$ with boundary data in the weighted Sobolev space $\dot{W}^p_{1,\omega}(\partial \Omega)$ is also obtained. Furthermore, the weighted $L^p_{\omega}(\partial \Omega)$-estimates for the Dirichlet, Regularity and Neumann problems are established.

Article information

Source
Taiwanese J. Math., Volume 23, Number 4 (2019), 821-840.

Dates
Received: 5 June 2018
Revised: 13 September 2018
Accepted: 30 September 2018
First available in Project Euclid: 18 July 2019

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1563436870

Digital Object Identifier
doi:10.11650/tjm/181001

Mathematical Reviews number (MathSciNet)
MR3982063

Zentralblatt MATH identifier
07088949

Subjects
Primary: 35J25: Boundary value problems for second-order elliptic equations
Secondary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx] 42B25: Maximal functions, Littlewood-Paley theory

Keywords
Laplace's equation weighted estimate Dirichlet problem Neumann problem (semi-)convex domain

Citation

Yang, Sibei. Weighted $L^p$ Boundary Value Problems for Laplace's Equation on (Semi-)Convex Domains. Taiwanese J. Math. 23 (2019), no. 4, 821--840. doi:10.11650/tjm/181001. https://projecteuclid.org/euclid.twjm/1563436870


Export citation

References

  • P. Auscher, On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\mathbb{R}^n$ and related estimates, Mem. Amer. Math. Soc. 186 (2007), no. 871, xviii+75 pp.
  • P. Auscher and J. M. Martell, Weighted norm inequalities, off-diagonal estimates and elliptic operators I: General operator theory and weights, Adv. Math. 212 (2007), no. 1, 225–276.
  • A. Barton and S. Mayboroda, Layer potentials and boundary-value problems for second order elliptic operators with data in Besov spaces, Mem. Amer. Math. Soc. 243 (2016), no. 1149, v+110 pp.
  • L. A. Caffarelli and I. Peral, On $W^{1,p}$ estimates for elliptic equations in divergence form, Comm. Pure Appl. Math. 51 (1998), no. 1, 1–21.
  • B. E. J. Dahlberg, On the Poisson integral for Lipschitz and $C^1$-domains, Studia Math. 66 (1979), no. 1, 13–24.
  • B. E. J. Dahlberg and C. E. Kenig, Hardy spaces and the Neumann problem in $L^p$ for Laplace's equation in Lipschitz domains, Ann. of Math. (2) 125 (1987), no. 3, 437–465.
  • Y. Ding and X. Lai, Unique solvability of the Neumann problem with weighted boundary data on a bounded $C^1$ domain, J. Math. Anal. Appl. 444 (2016), no. 1, 340–369.
  • E. B. Fabes, M. Jr. Jodeit and N. M. Rivière, Potential techniques for boundary value problems on $C^1$-domains, Acta Math. 141 (1978), no. 3-4, 165–186.
  • J. Garcia-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Opics, North-Holland Mathematics Studies 116, North-Holland, Amsterdam, 1985.
  • J. Geng and J. Kilty, The $L^p$ regularity problem for the Stokes system on Lipschitz domains, J. Differential Equations 259 (2015), no. 4, 1275–1296.
  • J. Geng and Z. Shen, The Neumann problem and Helmholtz decomposition in convex domains, J. Funct. Anal. 259 (2010), no. 8, 2147–2164.
  • S. Hofmann, C. Kenig, S. Mayboroda and J. Pipher, Square function/non-tangential maximal function estimates and the Dirichlet problem for non-symmetric elliptic operators, J. Amer. Math. Soc. 28 (2015), no. 2, 483–529.
  • D. S. Jerison and C. E. Kenig, The Neumann problem on Lipschitz domains, Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 2, 203–207.
  • C. E. Kenig, Harmonic Analysis Techniques for Second Order Elliptic Boundary Value Problems, CBMS Regional Conference Series in Mathematics 83, American Mathematical Society, Providence, RI, 1994.
  • A. S. Kim and Z. Shen, The Neumann problem in $L^p$ on Lipschitz and convex domains, J. Funct. Anal. 255 (2008), no. 7, 1817–1830.
  • I. Mitrea and M. Mitrea, Multi-layer Potentials and Boundary Problems for Higher-order Elliptic Systems in Lipschitz Domains, Lecture Notes in Mathematics 2063, Springer, Heidelberg, 2013.
  • D. Mitrea, I. Mitrea, M. Mitrea and L. Yan, Coercive energy estimates for differential forms in semi-convex domains, Commun. Pure Appl. Anal. 9 (2010), no. 4, 987–1010.
  • D. Mitrea, M. Mitrea and L. Yan, Boundary value problems for the Laplacian in convex and semiconvex domains, J. Funct. Anal. 258 (2010), no. 8, 2507–2585.
  • Z. Shen, Weighted estimates in $L^2$ for Laplace's equation on Lipschitz domains, Trans. Amer. Math. Soc. 357 (2005), no. 7, 2843–2870.
  • ––––, Necessary and sufficient conditions for the solvability of the $L^p$ Dirichlet problem on Lipschitz domains, Math. Ann. 336 (2006), no. 3, 697–725.
  • ––––, The $L^p$ boundary value problems on Lipschitz domains, Adv. Math. 216 (2007), no. 1, 212–254.
  • J.-O. Strömberg and A. Torchinsky, Weighted Hardy Spaces, Lecture Notes in Mathematics 1381, Springer-Verlag, Berlin, 1989.
  • G. Verchota, Layer potentials and regularity for the Dirichlet problem for Laplace's equation in Lipschitz domains, J. Funct. Anal. 59 (1984), no. 3, 572–611.
  • L. H. Wang, A geometric approach to the Calderón-Zygmund estimates, Acta Math. Sin. (Engl. Ser.) 19 (2003), no. 2, 381–396.
  • S. Yang, The Neumann problem of Laplace's equation in semiconvex domains, Nonlinear Anal. 133 (2016), 275–291.
  • S. Yang, D.-C. Chang, D. Yang and Z. Fu, Gradient estimates via rearrangements for solutions of some Schrödinger equations, Anal. Appl. (Singap.) 16 (2018), no. 3, 339–361.
  • S. Yang, D. Yang and W. Yuan, The $L^p$ Robin problem for Laplace equations in Lipschitz and (semi-)convex domains, J. Differential Equations 264 (2018), no. 2, 1348–1376.